# SDR A6WA201240120

- Difficulty date: December 13, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Butte Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTTE DOOR 594ND AND 594JD HAS CRACKED HINGE PLATE AND END PLATE.  REMOVED UNSERVICEABLE HINGE AND END PLATE AND INSTALLED SERVICEABLE HINGE AND END PLATE IAW SRM 51-42-06.
